Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Have fungal infection on penis. On medication. Have loose motion. Is it side effects?

I was prescribed a 5-days course of syscan 150, once daily, for a minor fungal infection on the penis . I ve taken this already for 3 days, but last two days I ve loose motions. I can t reach my doctor, hence me query here - Is this related to syscan ? pls adv what I should do ? Besides I was prescribed an anti fungal cream Lobate-M Thank you
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
are you taking syscan 150 daily?
its once week dose for common fungal infection.
it can cause loose motion.
but beside drugs many things may cause it.
you can stop syscan if on daily dose/twice weekly dose.
another thing is lobate-m is not only antifungal it also contain steroid.
so probably you are having other lesion also.
plese consult a dermatologist for proper guidence as he will examine the lesion.
good luck.
Answered: Thu, 21 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor